# SDR HALA2014013000020

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 15,677 hours, 2,609 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

NR 1 A/C PACK OVERHEATED, STAYED AT 100 DEGREES.  ECAM MESSAGE APPEARED DURING TAXI, RETURNED TO GATE.  FOLLOWED TSM 21-52-00-810-820-A, SYS RESET AND PERFORMED SYSTEM TEST OF TEMP CONTROL SYS ON MCDU (ATA21) AND THEN TEST OK.  OK FOR SERVICE IAW TSM 21-52-00-810-820-A.
